Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 598, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 20, 2012, 2:04 AM CST for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 71 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 20, 2012, 2:04 AM CST (08:04 UTC)
- Expired
- Dec 20, 2012, 3:15 AM CST
- In force
- 71 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 188 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 20, 2:45 AM CST | TSTM WND DMG | Crossett, AR | TREE LIMB KNOCKED DOWN PART OF SHED. |
| Dec 20, 2:45 AM CST | TSTM WND DMG | E Crossett, AR | TREE DOWN ON DUNMORE LOOP AND ANOTHER DOWN ON HWY 425 SOUTH. |
| Dec 20, 3:00 AM CST | TSTM WND DMG | Bastrop, LA | TREE ON A HOUSE OFF OF CROSSETT RD AND HWY 425. |
| Dec 20, 3:00 AM CST | TSTM WND DMG | W Jones, LA | 3 TREES DOWN WITH 1 LANDING ON A HOUSE. POWER OUTAGES ACROSS NORTHERN PART OF PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 20, 1:07 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1606 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
498
WUUS54 KJAN 200804
SVRJAN
ARC003-LAC067-200915-
/O.NEW.KJAN.SV.W.0598.121220T0804Z-121220T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
204 AM CST THU DEC 20 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BASTROP...
ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...WILMOT...WEST CROSSETT...NORTH
CROSSETT...HAMBURG...CROSSETT...
* UNTIL 315 AM CST
* AT 204 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 26 MILES NORTHWEST OF OLD MILO TO 31 MILES SOUTHWEST OF WEST
CROSSETT TO 49 MILES WEST OF BASTROP MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST CROSSETT BY 230 AM CST...
OLD MILO...NORTH CROSSETT...FOUNTAIN HILL AND CROSSETT BY 235 AM
CST...
BEEKMAN AND HAMBURG BY 245 AM CST...
BERLIN AND BASTROP BY 250 AM CST...
SNYDER BY 255 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3331 9198 3341 9199 3339 9146 3298 9144
3289 9150 3285 9157 3261 9166 3261 9172
3256 9175 3257 9181 3252 9185 3254 9189
3251 9191 3265 9192 3270 9198 3270 9206
3301 9208 3308 9214 3315 9211 3319 9214
TIME...MOT...LOC 0804Z 268DEG 41KT 3346 9223 3293 9244
3261 9267
$$
DHB1 follow-up statement
031
WWUS54 KJAN 200831
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
231 AM CST THU DEC 20 2012
ARC003-LAC067-200915-
/O.CON.KJAN.SV.W.0598.000000T0000Z-121220T0915Z/
ASHLEY AR-MOREHOUSE LA-
231 AM CST THU DEC 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR ASHLEY COUNTY...AND MOREHOUSE PARISH...
AT 231 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHWEST OF FOUNTAIN HILL TO 16 MILES WEST OF BEEKMAN
TO 30 MILES WEST OF BASTROP MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BEEKMAN AND HAMBURG BY 245 AM CST...
BERLIN BY 250 AM CST...
SNYDER AND BASTROP BY 255 AM CST...
GALION...JONES...MER ROUGE AND COLLINSTON BY 300 AM CST...
WILMOT BY 305 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3331 9198 3341 9199 3339 9146 3298 9144
3289 9150 3285 9157 3261 9166 3261 9172
3256 9175 3257 9181 3252 9185 3254 9189
3251 9191 3265 9192 3270 9198 3270 9206
3301 9208 3308 9214 3315 9211 3319 9214
TIME...MOT...LOC 0831Z 268DEG 41KT 3347 9186 3294 9207
3262 9231
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 9:47 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Dec 19, 9:47 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CST WED DEC 19 2012
.UPDATE...THE CURRENT FORECAST IS ON TRACK AND NO MAJOR ADJUSTMENTS
ARE NEEDED AT THIS TIME. GUSTY SOUTHERLY WINDS PREVAIL THIS EVENING
ACROSS THE CWA AS A STRONG COLD FRONT APPROACHES FROM THE WEST.
SHOWER AND THUNDERSTORM ACTIVITY WILL BE INCREASING LATER TONIGHT
ACROSS THE REGION AS THIS POTENT WEATHER SYSTEM MOVES THROUGH.
&&
.AVIATION...MVFR CIGS WILL BE ON THE INCREASE TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. SHOWERS AND ISOLATED TSTMS THIS EVENING WILL
GIVE WAY TO INCRSG RAIN AND TSTMS AFTER MIDNIGHT AHEAD OF THE FRONT
WITH THE POTENTIAL FOR STRONG TO SEVERE STORMS LATE. AREAS OF IFR
CIGS/MVFR VSBYS WILL ALSO DEVELOP. THE BEST CHANCE FOR THUNDERSTORMS
WILL OCCUR AS A BAND OF STORMS DEVELOPS JUST AHEAD OF THE FRONT AND
TRACKS EWD ACROSS THE FORECAST AREA...MOVING INTO WRN ZONES AROUND 4
AM AND CONTINUING EWD THROUGH THURSDAY MORNING. S/SE WINDS 10-20 KTS
WITH GUSTS 20-30 KTS WILL CONTINUE TONIGHT. AFTER THE FRONTAL
PASSAGE...WINDS WILL SWITCH TO THE NW WITH SUSTAINED WINDS OF 20-30
MPH AND GUSTS TO 30-45 MPH AT TIMES WITH VFR CONDS RETURNING.
KGWO/KGLH MAY HAVE SPORADIC GUSTS TO 50 MPH AT TIMES 20/11-18Z.
WINDS WILL TAPPER DOWN BY THURSDAY EVENING AS SKIES CLEAR. /ALLEN/03/
&&
.PREV DISCUSSION... /ISSUED 409 PM CST WED DEC 19 2012/
SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT)...
LATEST SURFACE ANALYSIS SHOWS A POTENT SURFACE LOW HAS DEVELOPED
OVER THE WEST-CENTRAL PLAINS...WITH SOUTHERLY LOWER TROPOSPHERIC
WINDS OF 35-45KTS SOUTHEAST OF THE LOW PULLING MOISTURE QUICKLY
NORTHWARD. MODEL GUIDANCE IS IN GOOD AGREEMENT SHOWING A SURFACE LOW
TRACK NORTHEASTWARD TOWARD THE SOUTHERN GREAT LAKES REGION BY
TOMORROW AFTERNOON THAT SWINGS A POTENT COLD FRONT ACROSS THE
ARKLAMISS THROUGH THE SAME TIME. THIS COLD FRONT WILL BRING A COUPLE
DIFFERENT ISSUES TO THE REGION/SEVERE WEATHER TONIGHT FOLLOWED BY
WINDY CONDITIONS IN WAKE OF THE FRONT.
AS FOR SEVERE WEATHER POTENTIAL OVERNIGHT INTO TOMORROW MORNING...
HI-RES MODEL GUIDANCE IS CONFIDENT THAT AN INITIAL PUSH OF SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH A PREFRONTAL SURGE OF RICHER LOW LEVEL
MOISTURE WILL OVERSPREAD SOUTHWESTERN ZONES AHEAD OF THE MAIN LINE
OF STORMS AROUND 1 AM. IT'S NOT OUT OF THE QUESTION THAT THIS
ACTIVITY MAY MOVE OVER AREAS FURTHER EAST (PINEBELT REGION) AROUND
THIS TIME...CONFIDENCE JUST ISN'T QUITE AS HIGH. THESE STORMS WILL
BE DEVELOPING IN AN ENVIRONMENT OF STRONG LOW LEVEL WIND SHEAR
(0-1KM HELICITY VALUES 200-400M2/S2)...BUT UNCERTAIN AMOUNTS OF
INSTABILITY. MID LEVEL LAPSE RATES ARE NOT IDEAL (700-500MB
5-5.5C/KM) AND ARE THE MAIN CONTRIBUTOR TO LOW AMOUNTS OF
DESTABILIZATION AS LOW LEVEL MOISTURE IS MORE THAN SUFFICIENT. I
THINK THE MORE AGGRESSIVE HI-RES NAM MAY BE HANDLING THE EXPECTED
INSTABILITY BETTER THAN THE GFS/ECMWF...LEADING TO HIGHER CONFIDENCE
IN SEVERE WEATHER POTENTIAL WITH THIS INITIAL BATCH OF ACTIVITY/
MAINLY IN THE FORM OF DAMAGING WINDS(DUE TO THE STRENGTH OF SYNOPTIC
SCALE WINDS/I.E 40-50KTS AT 925MB) AND THE POSSIBILITY OF TORNADOES.
WILL BE WATCHING THIS ACTIVITY CLOSELY.
FROM THERE THE FOCUS WILL SHIFT TO AREAS FURTHER WEST AS A BROKEN
LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT BEGINS TO
MOVE INTO THE REGION IN THE 2 TO 3 AM TIME FRAME. THIS LINE WILL BE
STRONGLY FORCED BY A NEGATIVELY TILTED UPPER TROUGH TO OUR
NORTHWEST...AND WILL AGAIN BE INTERACTING WITH INTENSE LOW LEVEL
WIND SHEAR BRINGING A TORNADO RISK IN ADDITION TO A DAMAGING WIND
RISK. THIS LINE WILL MOVE ACROSS THE REGION FAIRLY QUICKLY...WITH
AREAS WEST OF I-55 SEEING THE RISK OF SEVERE WEATHER END AROUND 5
AM...AND AREAS EAST OF I-55 BEING "CLEAR" BY 10 AM OR SO. THE ONE
CAVEAT TO THIS ENTIRE SEVERE WEATHER EVENT IS INSTABILITY...AND IF
THE HIGHER AMOUNTS OF INSTABILITY DON'T DEVELOP WE COULD BE LOOKING
AT A NON-EVENT. BEST TO PREPARE FOR THE WORST.
AS IF THIS ISN'T ENOUGH...OUR ATTENTION THEN TURNS TO ROBUST
NORTHWESTERLY WINDS THAT WILL IMPACT THE REGION IN WAKE OF THE
FRONT. STRONG BOUNDARY LAYER MIXING UNDER COLD AIR ADVECTION WILL
EASILY MIX DOWN 30 TO 45 KT WINDS JUST ABOVE THE SURFACE. SUSTAINED
WINDS OF 25-35 MPH ARE EXPECTED AREA WIDE (AFTER THE COLD FRONT
PASSES) WITH GUSTS AS HIGH AS 45 MPH PROBABLE. IT'S NOT OUT OF THE
QUESTION THAT ISOLATED AREAS COULD SEE GUSTS IN EXCESS OF 50
MPH...ESPECIALLY ACROSS THE DELTA EARLY ON. WINDS THIS STRONG CAN
EASILY BRING DOWN TREES (ESPECIALLY OLDER AND WEAK TREES) AS WELL AS
MAKE DRIVING DIFFICULT. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE
REGION...AND WILL MONITOR TRENDS TO SEE IF A HIGH WIND WARNING IS
NEEDED FOR SOME AREAS. THE WINDS LOOK TO SUBSIDE BY TOMORROW EVENING.
FROM THERE COLD HIGH PRESSURE WILL BUILD OVER THE REGION BRINGING A
RETURN OF SUB FREEZING MORNING LOWS FRIDAY AND SATURDAY MORNING. THE
NEXT CHANCE FOR RAIN COMES EARLY NEXT WEEK AND THE PREVIOUS
DISCUSSION REGARDING THIS POTENTIAL REMAINS VALID...SEE BELOW. /BK/
PREVIOUS LONG TERM...THE EXTENDED FORECAST IS VERY SIMILAR TO THE
PREVIOUS AS WE WILL SEE COOL(NEAR NORMAL) CONDITIONS SAT WITH A
QUICK WARMING AND MOISTENING TREND FOR SUNDAY INTO MONDAY. THIS
MOISTENING TREND WILL SET THE STAGE FOR A POTENTIALLY WETTER AND
STORMY PERIOD TO START NEXT WEEK. AS MENTIONED YESTERDAY...THE MODELS
WERE SHOWING THE POTENTIAL FOR A COMPLEX STORM SYSTEM. THIS
COMPLEXITY REMAINS AND IS NOW HAVING AN IMPACT ON HOW THE GLOBAL
MODELS HANDLE THE SYSTEM. THE LATEST GFS/EURO RUNS ARE QUITE A BIT
DIFFERENT IN HOW THEY EVOLVE THE SYSTEM. THE ONLY THING I AM
CONFIDENT IN IS THAT THERE WILL BE BETTER THAN AVG RAIN CHANCES FOR
MON-WED WITH COLDER TEMPS TO ARRIVE AROUND WED. DUE TO THIS SYSTEM
OCCURRING WITHIN THE HOLIDAY PERIOD...WE WILL HAVE TO WATCH AND SEE
HOW THE HAZARDOUS WEATHER POTENTIAL EVOLVES WITH EACH RUN. I WILL NOT
GET INTO SPECIFICS AND WILL CONTINUE TO MENTION THE RISKS THAT WERE
ADDED YESTERDAY FOR THAT EARLY WEEK PERIOD.
FOR TEMPS...THE LATEST GFS MOS WAS IN MUCH BETTER AGREEMENT WITH THE
EURO AND THE PREV FORECAST. DUE TO THIS...MUCH OF THOSE VALUES WERE
ACCEPTED. AS FOR POPS...MUCH LIKE THE TEMPS...POPS WERE MUCH BETTER
THIS RUN AND MATCHED CLOSELY TO THE PREV FORECAST AND THOSE VALUES
WERE USED. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 58 59 29 56 / 87 32 0 0
MERIDIAN 57 64 28 56 / 85 67 0 0
VICKSBURG 55 58 27 57 / 87 17 0 0
HATTIESBURG 59 65 29 56 / 90 64 0 0
NATCHEZ 56 56 28 56 / 90 16 0 0
GREENVILLE 51 57 29 53 / 85 12 0 0
GREENWOOD 57 57 28 54 / 88 29 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 3 AM TO 6 PM CST THURSDAY FOR MSZ018-019-
025>066-072>074.
LA...WIND ADVISORY FROM 3 AM TO 6 PM CST THURSDAY FOR LAZ007>009-015-
016-023>026.
AR...WIND ADVISORY FROM 3 AM TO 6 PM CST THURSDAY FOR ARZ074-075.
&&Hazardous weather outlook, Dec 19, 2:57 PM CST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CST WED DEC 19 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 202100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO EARLY THURSDAY MORNING AHEAD OF A POWERFUL LOW PRESSURE SYSTEM AND STRONG COLD FRONT. ONCE STORMS FORM THEY WILL MOVE QUICKLY THROUGH THE ARKLAMISS AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE WIND GUSTS AND A FEW TORNADOES. THE GREATEST RISK FOR THESE STORMS WEST OF THE INTERSTATE 55 CORRIDOR WILL BE BETWEEN 1 AM AND 5 AM...AND 4 AM UNTIL 10 AM FOR LOCATIONS ALONG AND EAST OF INTERSTATE 55. FOLLOWING THE COLD FRONT...GUSTY NORTH TO NORTHWEST WINDS WILL MOVE INTO THE REGION WITH SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS OF 30 TO 45 MPH. SPORADIC 50 MPH WIND GUSTS ACROSS THE DELTA REGION ARE NOT OUT OF THE QUESTION BETWEEN EARLY MORNING AND EARLY AFTERNOON. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION FROM 3 AM THURSDAY MORNING TO 6 PM THURSDAY EVENING. THE WINDS WILL SUBSIDE THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR EARLY NEXT WEEK (INCLUDING CHRISTMAS DAY)...ANOTHER STORM SYSTEM COULD IMPACT THE REGION BRINGING HEAVY RAINFALL AND SEVERE THUNDERSTORMS. PLEASE STAY TUNED FOR UPDATES AS THE WEEKEND APPROACHES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TONIGHT INTO TOMORROW MORNING AND POSSIBLY AGAIN NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 3:10 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Morehouse, Richland, West Carroll | 50 min |
| Dec 20, 3:42 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 78 min |
| Dec 20, 3:54 AM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 66 min |
| Dec 20, 2:59 AM CST | Severe Thunderstorm Warning | JAN | Chicot | 76 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.